# SDR MASA20210628241

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N934
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 37,662 hours, 30,651 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670106112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH OUTER WING BAT RIB AT WS 14.50 WAS FOUND WITH CRACK DAMAGE AND IS BEING REPLACED BY FABRICATION OF A NEW PART AS APPROVED PER REF. (B). PERFORMED PERMANENT REPAIR IAW CRJ700/900 SRM 57-21-12-001-001-A01 REF. EA 20-2021-133 REV. IR.
